# SDR NWAA072636312

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 35,552 hours, 4,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, CEILING EMERGENCY LIGHT IN AFT CREW BUNK WAS INOP.  MAINTENANCE REMOVED AND REPLACCED POWER PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
